COVID shots may cause vision impairment, doctors warn

Print Friendly, PDF & Email

covid-shots-linked-to-vision-impairment(NaturalHealth365)  The decline in vision due to excessive screen time is no longer a hidden truth; it’s a growing concern that demands our attention.  Disturbingly, this issue is hitting our younger generation the hardest, as they are being diagnosed with myopia at an alarming rate.  Shocking estimates suggest that by 2050, a staggering 50 million children in the United States alone could be grappling with myopia.  The culprit behind this epidemic?  Well, the countless hours spent on laptops, TVs or mobile devices may not be the only significant cause.

In fact, doctors are now warning that receiving COVID shots might cause vision impairment.  In particular, the second dose of the Pfizer jab appears to cause acute reduction of visual acuity categorized by blurred vision that sometimes occurs within mere hours after injection.

Visual impairment after Pfizer injections is on the rise

When you tune in to your TV tonight for the local and national news, don’t expect to hear a single mention of the escalating ocular problems stemming from Big Pharma’s jab program.  However, if you venture into the depths of medical reports, statistics, and online publications, you might stumble upon some shocking cases of individuals experiencing compromised vision after receiving the second dose of the Pfizer vaccine.

Emerging reports are shedding light on a distressing phenomenon where patients are experiencing a sudden and drastic decline in their visual field just three days after getting the COVID shots.  The medical community refers to this visual deterioration as a “subjective reduction of ocular acuity,” often accompanied by visual distortions.  While some fortunate individuals claim their symptoms vanished within a day or two, many others are not as fortunate.

Tragically, these patients endure prolonged and severe consequences of the shot, including:

  • Migraine headaches
  • Confusion
  • Nausea
  • Asthenia
  • Ongoing vision problems

Asthenia is a term used in medical circles to refer to physical or mental fatigue.  Furthermore, most medical reports highlight the fact that these unfortunate victims of Big Pharma’s jab experiment had no previous vision problems or headaches.  Nor did the patients have a history of visual acuity reduction.

SHOCKING PROBIOTICS UPDATE: Discover the True Value of Probiotics and How to Dramatically Improve Your Physical, Mental and Emotional Wellbeing with ONE Easy Lifestyle Habit.

A look behind the curtain of Big Pharma’s clot shot experiment

Take a deep dive into the science of Big Pharma’s COVID injection program, and you’ll find a litany of jab side effects.  Aside from visual impairment, as noted above, the shots also cause fatigue, dermatitis, vomiting, nausea, diarrhea, body chills, and more.  The majority of the symptoms occur after the second dose, typically manifesting a day or two after injection.

The visual disturbance caused by the jabs often creates paracentral scotoma.  In plain terms, this means the jab has the potential to cause the formation of blind spots in the patient’s visual field, often manifesting as blurry spots, dark spots, or flickers of light.  However, when examined, these victims of Big Pharma’s jab experiment display regular intraocular pressure in the eyes along with minimal or even no indications of intraocular inflammation.

Does the jab cause acute macular neuroretinopathy or even worse?

Some patients display a slight macular lesion when undergoing a post-jab fundoscopy.  Fundoscopies are analyses of the retina’s visualization using an ophthalmoscope.  Ophthalmologists insist these individuals display symptoms consistent with AMN, short for acute macular neuroretinopathy.

Though few websites and media outlets dare to broach the possibility of AMN after COVID shots, there appears to be a link.  Only time will tell if the COVID jabs are directly responsible for forming a pathway for the creation of this unique macular disease.  In the meantime, always be fully informed before making any healthcare decisions to help protect your health.

Sources for this article include:

Extremelyamerican.com
Sciencedirect.com
Nature.com
NIH.gov


Subscribe
Notify of
guest

3 Comments
Oldest
Newest Most Voted
Inline Feedbacks
View all comments